American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N37) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] P. D. T. A. Elliott. Additive functions on shifted primes . Bull. Amer. Math. Soc. 27 (1992) 273-278. MR 1155279.
Abstract, references, and article information   
View Article: PDF

[2] P. D. T. A. Elliott. Functional analysis and additive arithmetic functions. Bull. Amer. Math. Soc. 16 (1987) 179-223. MR 876958.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1